Alert archive / Colorado / High Wind Watches in 2007
High Wind Watch 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Oct 18, 2007, 4:42 AM MDT for 9 counties in Colorado. It took effect at Oct 18, 2007, 9:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 18, 2007, 4:42 AM MDT (10:42 UTC)
- In effect from
- Oct 18, 2007, 9:00 PM MDT
- Expired
- Oct 18, 2007, 3:41 PM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 2375 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 181042 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 442 AM MDT THU OCT 18 2007 ...WINDY DAY TODAY FOLLOWED BY POTENTIALLY STRONGER WINDS IN AND NEAR THE FRONT RANGE TONIGHT AND FRIDAY MORNING... .A DEEP SURFACE LOW PRESSURE SYSTEM MOVING INTO THE UPPER MIDWEST WILL COMBINE WITH HIGH PRESSURE OVER THE GREAT BASIN TO PRODUCE STRONG AND GUSTY NORTHWEST WINDS TODAY. SPEEDS OF 25 TO 35 MPH WILL BE COMMON...WITH PEAK GUSTS AROUND 50 MPH. STRONGER WINDS WILL BE POSSIBLE IN AND NEAR THE FRONT RANGE FOOTHILLS TONIGHT AND FRIDAY MORNING...WITH GUSTS UP TO 80 MPH POSSIBLE IN WIND PRONE AREAS. COZ042-048>051-181145- /O.CAN.KBOU.HW.A.0006.071018T1200Z-071019T0000Z/ NORTHEAST WELD COUNTY-LOGAN COUNTY-WASHINGTON COUNTY- SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 442 AM MDT THU OCT 18 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH WIND WATCH. NORTHWEST WINDS OF 25 TO 35 MPH WILL BE COMMON TODAY...WITH GUSTS AROUND 50 MPH. THIS IS JUST SHY OF HIGH WIND CRITERIA WHICH IS DEFINED AS SUSTAINED WINDS OF AT LEAST 40 MPH WITH GUSTS TO 58 MPH. $$ COZ035-036-038-039-181845- /O.NEW.KBOU.HW.A.0007.071019T0300Z-071019T1800Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 442 AM MDT THU OCT 18 2007 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. WINDS WILL TEMPORARILY DECREASE LATE THIS AFTERNOON AND EVENING...ONLY TO INCREASE AGAIN OVERNIGHT. WINDS WILL BE SPORADIC AND HIGHLY VARIABLE...BUT SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 80 MPH WILL STILL BE POSSIBLE. THE STRONGEST WINDS CAN BE EXPECTED AROUND SUNRISE FRIDAY...AND SHOULD BE CONFINED TO NORMALLY WIND PRONE AREAS SUCH AS LOCATIONS ALONG THE PEAK TO PEAK HIGHWAY...HIGHWAY 93 BETWEEN BOULDER AND GOLDEN...AND HIGHWAY 36 BETWEEN BROOMFIELD AND ESTES PARK. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$ BARJENBRUCH/DANKERS
2 follow-up statements
000 WWUS75 KBOU 181612 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1012 AM MDT THU OCT 18 2007 ...HIGH WINDS ON THE PLAINS TODAY AND POTENTIALLY STRONGER WINDS IN AND NEAR THE FRONT RANGE TONIGHT AND FRIDAY MORNING... .A DEEP SURFACE LOW PRESSURE SYSTEM MOVING INTO THE UPPER MIDWEST WILL COMBINE WITH HIGH PRESSURE OVER THE GREAT BASIN TO PRODUCE STRONG AND GUSTY NORTHWEST WINDS TODAY. THE WINDS ON THE PLAINS WILL PEAK THIS AFTERNOON. A MOUNTAIN WAVE IS EXPECTED TO DEVELOP ALONG THE FRONT RANGE OVERNIGHT...POTENTIALLY BRINGING DAMAGING WINDS ALOFT TO THE SURFACE. COZ042-044-046>051-182300- /O.NEW.KBOU.HW.W.0005.071018T1612Z-071018T2300Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE... HUGO...LIMON...MATHESON...FORDER...KARVAL...KUTCH... PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 1012 AM MDT THU OCT 18 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED THIS AFTERNOON. AT MID MORNING WINDS WERE ALREADY GUSTING IN THE 40 TO 55 MPH RANGE IN AREAS EAST OF FORT MORGAN AND LIMON. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. $$ COZ035-036-038-039-190015- /O.CON.KBOU.HW.A.0007.071019T0300Z-071019T1800Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 1012 AM MDT THU OCT 18 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MDT THIS EVENING THROUGH FRIDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MDT THIS EVENING THROUGH FRIDAY MORNING. WINDS WILL TEMPORARILY DECREASE LATE THIS AFTERNOON AND EVENING... ONLY TO INCREASE AGAIN OVERNIGHT. WINDS WILL BE SPORADIC AND HIGHLY VARIABLE...BUT SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 80 MPH WILL STILL BE POSSIBLE. THE STRONGEST WINDS CAN BE EXPECTED AROUND SUNRISE FRIDAY...AND SHOULD BE CONFINED TO NORMALLY WIND PRONE AREAS SUCH AS LOCATIONS ALONG THE PEAK TO PEAK HIGHWAY...HIGHWAY 93 BETWEEN BOULDER AND GOLDEN...AND HIGHWAY 36 BETWEEN BROOMFIELD AND ESTES PARK. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$ GIMMESTAD
000 WWUS75 KBOU 182141 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 341 PM MDT THU OCT 18 2007 ...HIGH WINDS ON THE PLAINS TODAY AND POTENTIALLY STRONGER WINDS IN AND NEAR THE FRONT RANGE TONIGHT AND FRIDAY MORNING... .WINDS ON THE PLAINS WILL DECREASE BY EVENING AS LOW PRESSURE OVER THE MIDWEST MOVES EAST. HOWEVER...A STRONG JET STREAM WILL MOVE OVER THE FRONT RANGE. A MOUNTAIN WAVE IS EXPECTED TO DEVELOP OVERNIGHT...POTENTIALLY BRINGING DAMAGING WINDS ALOFT TO THE SURFACE IN THE FRONT RANGE FOOTHILLS. COZ038-039-182245- /O.CAN.KBOU.HW.A.0007.071019T0300Z-071019T1800Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT 341 PM MDT THU OCT 18 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH WIND WATCH. WINDS ARE EXPECTED TO DIMINISH THIS EVENING...BUT INCREASE AGAIN LATER TONIGHT. OCCASIONAL WIND GUSTS AS HIGH AS 55 MPH ARE EXPECTED LATE TONIGHT AND FRIDAY MORNING. $$ COZ035-036-190545- /O.UPG.KBOU.HW.A.0007.071019T0300Z-071019T1800Z/ /O.NEW.KBOU.HW.W.0006.071019T0300Z-071019T1800Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 341 PM MDT THU OCT 18 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL TEMPORARILY DECREASE LATE THIS AFTERNOON AND EVENING...ONLY TO INCREASE AGAIN OVERNIGHT. WINDS WILL BE SPORADIC AND HIGHLY VARIABLE...BUT SPEEDS OF 20 TO 40 MPH WILL BE COMMON AND GUSTS UP TO 80 MPH ARE EXPECTED IN THE NORMALLY WINDIEST AREAS. SOME OF THE WIND PRONE AREAS INCLUDE ROCKY FLATS...THE BOULDER COUNTY FOOTHILLS...BUCKHORN MOUNTAIN IN LARIMER COUNTY AND ALONG THE WYOMING BORDER. THE STRONGEST WINDS CAN BE EXPECTED AROUND SUNRISE FRIDAY. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. $$ COZ042-044-046>051-182300- /O.CON.KBOU.HW.W.0005.000000T0000Z-071018T2300Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE... HUGO...LIMON...MATHESON...FORDER...KARVAL...KUTCH... PUNKIN CENTER...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 341 PM MDT THU OCT 18 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DIMINISH LATE THIS AFTERNOON. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Oct 18, 4:20 AM MDT, 22 minutes earlier.
Area forecast discussion, Oct 18, 4:20 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 420 AM MDT THU OCT 18 2007 .SHORT TERM...PRESSURE GRADIENTS ACROSS COLORADO THIS MORNING ARE COMBINING WITH MODERATE NORTHWESTERLY FLOW ALOFT TO PRODUCE GUSTY WINDS ALONG THE FRONT RANGE AND OUT ONTO THE PLAINS. BREEZY CONDITIONS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE DAY ACROSS THE PLAINS AS THE CIRCULATION AROUND A LARGE LOW PRESSURE AREA OVER THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY CONTINUES. THE PRESSURE GRADIENTS ACROSS THE STATE...ALTHOUGH ABOUT 16 MBS FOR KGJT-KGLD...ARE NOT AS STRONG AS THEY WERE FORECAST BY PREVIOUS MODEL RUNS. THUS IT SEEMS THAT PEAK WINDS ON THE PLAINS WILL ONLY BE IN THE 30S WITH GUSTS INTO THE 40S...BELOW HIGH WIND CRITERIA. BUFR SOUNDINGS ON THE PLAINS ONLY SHOW A PEAK WIND OF 44 KTS IN THE MIXED LAYER THIS AFTERNOON. WILL THEREFORE CANCEL THE HIGH WIND WATCH ON THE NORTHEAST PLAINS. IN ADDITION TO THE WIND ON THE PLAINS...SOME SNOW HAS BEEN FALLING OVER THE HIGHER MOUNTAIN PEAKS THIS MORNING. THIS SCATTERED ACTIVITY SHOULD CONTINUE THROUGH THE MORNING AND THEN DECREASE THROUGH THE AFTERNOON AS SUBISDENCE FROM A BUILDING UPPER RIDGE SPREADS OVER THE STATE FROM THE SOUTHWEST. FOR LATER TONIGHT...CONTINUING NORTHWESTERLY FLOW IS GOING TO SET UP A PERIOD OF CHINOOK WINDS ALONG THE FRONT RANGE. CROSS SECTIONS ACROSS THE STATE SHOW AN AMPLIFIED WAVE DEVELOPING OVER THE FOOTHILLS BY 03Z THIS EVENING AND THEN CONTINUING THROUGH THE NIGHT. FURTHER ALOFT...A 110 KNOT JET WILL BE IN PLACE OVER WESTERN WYOMING AND NORTHWEST COLORADO WITH THE FOOTHILLS LOCATED UNDER THE NOSE OF THE APPROACHING JET. AS A STABLE LAYER AT MOUNTAIN TOPS FORMS IN THE EVENING...THE VERTICAL SHEAR PROFILE WILL BECOME FAVORABLE FOR THE CHINOOK WIND EVENT. FOR THESE REASONS...WILL ISSUE A NEW HIGH WIND WATCH FOR THE FOOTHILLS AND ADJACENT PLAINS FROM 03Z TONIGHT THROUGH 18Z ON FRIDAY. ADDITIONAL DISCUSSION OF THIS SITUATION FOLLOWS. OTHER THAN THE WINDS...THE REST OF THE WEATHER SHOULD BE DRY WITH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL. .LONG TERM...SHORT RANGE MODELS SHOWING A CLASSIC CHINOOK SETUP CONTINUING INTO FRIDAY MORNING. STRONG UPPER LEVEL JET SHIFTS NORTH OF THE AREA LATE TONIGHT INTO FRIDAY MORNING WITH LARGE SCALE SUBSIDENCE...STRENGTHENING MOUNTAIN TOP STABLE LAYER...AND DECREASING VERTICAL SPEED SHEAR. THE ONLY DRAWBACK FOR A FRONT RANGE WIND EVENT WOULD BE THE ACTUAL STRENGTH OF THE CROSS MOUNTAIN FLOW...WHICH UPSTREAM OF THE MOUNTAINS IS ABOUT 40 KNOTS. THAT WOULD BE MARGINAL FOR HIGH WINDS BUT THE QUALITY OF THE OTHER FACTORS STILL SUPPORT A HIGHLIGHT AND POTENTIAL FOR 80 MPH WIND GUSTS IN FAVORED CHINOOK AREAS. DONT SEE STRONGER GUSTS GETTING EAST OF I-25 IN THIS SCENARIO. NEXT FEATURE TO FOCUS ON WILL BE THE TROUGH THAT WILL MOVE ACROSS COLORADO THIS WEEKEND. WHILE THE GFS AND NAM ARE MORE PROGRESSIVE... THE 00Z ECMWF HELD STRONG WITH ITS DEEPER SOLUTION. THERE IS A CONSIDERABLE AMOUNT OF JET ENERGY STREAMING ACROSS THE PACIFIC SO OBVIOUSLY CANT RULE OUT A STRONGER TROUGH. EVEN SOME OF THE GFS ENSEMBLES HAD THIS SYSTEM CARVING OUT A DEEPER TROUGH. NO MATTER WHAT THE DEPTH...THIS TROUGH SEEMS TO BE CARRYING THE COLDEST AIR OF THE SEASON AND THERE WOULD BE A PERIOD OF CONSIDERABLE Q-G VERTICAL MOTION. FOR THIS REASON WILL GO WITH A CHANCE OF RAIN...AND YES...ADD THE SNOW WORD FOR THE LOWER ELEVATIONS INCLUDING DENVER LATE SATURDAY NIGHT INTO SUNDAY. AFTER THIS SYSTEM...THE WEATHER PATTERN SEEMS TO SETTLE DOWN A BIT WITH RIDGING AND WARMING BY THE MIDDLE OF NEXT WEEK. && .AVIATION...SHOULD SEE NO PROBLEMS WITH CIGS AND VSBYS THROUGH TODAY AND TONIGHT. HOWEVER...BREEZY WEST TO NORTHWEST WINDS THROUGH THIS MORNING MAY CAUSE CROSSWIND PROBLEMS. WIND SPEEDS WILL INCREASE BY MID-MORNING AS DAYTIME HEATING DISSIPATES LOW LEVEL INVERSIONS AND WINDS ALOFT BEGIN MIXING TO THE SURFACE. WINDS SHOULD PEAK BETWEEN 18Z AND 21Z THEN BEGIN DIMINISHING. && .BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH FOR THE FRONT RANGE FOOTHILLS AND ADJACENT PLAINS LATE THIS EVENING TIL NOON FRIDAY...ZONES 35..36..38..AND 39. && KDRBY/BARJENBRUCH
Hazardous weather outlook, Oct 17, 11:00 AM MDT, 17 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MDT WED OCT 17 2007 COZ030>051-181200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT WED OCT 17 2007 ... HIGH WIND WATCH EXTREME NORTHEAST THURSDAY ... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS ARE LIKELY FOR THE MOUNTAINS TODAY AND TONIGHT...WITH 3 TO 7 INCHES OF SNOW POSSIBLE IN THE HIGHER PASSES. ON THE PLAINS EXPECT ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...DECREASING NEAR THE FOOTHILLS OVERNIGHT...BUT SCATTERED SHOWERS IN THE FAR NORTHEAST OVERNIGHT TONIGHT. WINDS WILL ALSO BE AN ISSUE TONIGHT WITH WEST TO NORTHWEST WINDS 20 TO 30 MPH ESPECIALLY OVER THE MOUNTAINS AND FAR NORTHEAST PLAINS. DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS ARE EXPECTED TO DEVELOP ON THURSDAY FROM THE FOOTHILLS EASTWARD ACROSS THE PLAINS. A HIGH WIND WATCH HAS BEEN POSTED FOR THURSDAY OVER LOGAN...WASHINGTON...SEDGWICK AND PHILLIPS COUNTIES. WEST TO NORTHWEST WINDS AT 25 TO 40 MPH WITH SOME GUSTS TO 55 MPH MAY CAUSE HAZARDOUS CONDITIONS FOR HIGH PROFILE VEHICLES AND OBJECTS. THE NEXT STORM TO AFFECT THE FORECAST AREA IS EXPECTED SATURDAY NIGHT AND SUNDAY. THERE WILL BE A CHANCE OF SNOW IN THE MOUNTAINS AND RAIN OUT ON THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. RTG/RJK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 10:12 AM MDT | High Wind Warning | BOU | Elbert, Lincoln, Logan, Morgan, Phillips, Sedgwick and 2 more | 7 hr |
| Oct 18, 3:41 PM MDT | High Wind Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more | 20 hr |
Nearby
High Wind Watches in Colorado, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.